# SDR N6WA20140623005

- Difficulty date: June 23, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 25,855 hours, 18,477 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT DOOR CAUTION.  REMOVED & REINSTALLED OVERWING EMER DOOR IAW 52-21 TO VERIFY SECURITY.  NO MSG AT THIS TIME.
